“Everybody is a genius. But if you judge a fish by its ability to climb a tree, it will spend its whole life believing it is stupid.” – Einstein
I don't see the answer to my question.
I apologize, I do believe I can be of assistance. Are you looking for medication advice or some strategies for managing anxiety without the use of medication?
Can my taking more Klonopin be the cause of the increase of anxiety?
I am not a medical doctor, so I want to offer that as a disclaimer, however, as a psychologist, I have worked with many individuals who have had a negative reaction to increasing their anti-anxiety medications. It can often be helpful to utilize non-medical strategies to help with anxiety especially if you want to find alternatives to relying on medication.
What do you suggest?
I often encourage individuals to utilize "grounding" strategies first and foremost and to also sort through what might be triggering the increased anxiety. Do you have an idea of any external stressors which may be contributing to your increased anxiety? Are you familiar with "grounding" strategies?
Not familiar with "grounding stategies".... can you provide a brief explanation?
Basically, the premise is to help you come back to the present moment and focus on breath work or body awareness to help remind you that you are okay in the moment. I will attach a link to a you tube video which gives a specific example.
Anxiety has a way of taking on a life of its own and it can be helpful to come back to the here and now.
Thank you for your help. I need to take my son to the doctor now. I will view the video.
Ok. I hope it will help. Let me know if I can be of any addition help or assistance.
I feel like I want to jump out of my skin right now. It's awful. I'm going to call my doctor's office.
I'm sorry for your discomfort. Anxiety can be very uncomfortable.
You always have the option and right to call your doctor for further help and assistance. :) You are strong beyond measure, just in your willingness to ask for help :)
Best to you and yours, Angela.
Dr. A. Rene
Dr. A, it's me again. If in fact, like you stated above that sometimes an increase in med will have a negative effect, should I stop taking it? It's the only thing helping me right now....even though it doesn't last long.
I'll call my doctor's office. Thank you.